# SDR SIMA20250107001

- Difficulty date: January 7, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N770JM
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000025
- Aircraft time: 39,682 hours, 32,400 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY GALLEY FLASHLIGHT SHOWS CHARGING BUT WILL NOT ILLUMINATE OPS CHECK ALL FLASHLIGHT ON AC IN CABIN AND COCKPIT. ALL ILLUMINATING AND CHARGING
